# SDR 2008FA0000463

- Difficulty date: July 3, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSP, FOUND CORROSION IN PAX CABIN FWD WET AREA ON FLOORBEAM AT BS 328 FROM RBL 13 TO RBL 50.  (K)
